# SDR SWAA084630

- Difficulty date: August 24, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 57,338 hours, 57,077 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6546554
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND AFT CARGO DOOR CUTOUT AFT FRAME CRACKED AT NR 3 STOP FITTING.  REPAIRED FRAME PER ACO.
